# SDR DLL15960050

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 1582145
- Condition: Corrosion
- Location: C1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF SI 7-58-181-12AD, SURFACE CORROSION WAS FOUND IN THE UPPER WELL LOWER WEBS ON EACH OF THE EIGHT FITTINGS.  IN ADDITION THE NR 1 LATCH FITTING HAD A CORRODED ATTACH BOLT HOLE AND FITTINGS HAD CORROSION IN THE LOCKING PIN BORE.  ALL SURFACE CORROSION WAS BLENDED AWAY AND THE BOLT HOLES WERE OVERSIZED TO REMOVE THE DAMAGE.
